# SDR 00079

- Difficulty date: February 20, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Aircraft time: 19,844 hours, 15,444 cycles
- Engine: Ge CF7002D2
- Engine time: 9,409 hours, 9,238 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Nozzle
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED, DURING DECENT RT ENGINE FLAMED OUT, ATC NOTIFIED, RESTART OF RT ENGINE PERFORMED, UNEVENTFUL LANDING.  DURING TAXI, GROUND CONTROL REPORTED FLAMES SHOOTING OUT OF TAIL PIPE.  RT ENGINE, WILL UPDATE THIS SDR AFTER MAINTENANCE. PRECAUTIONARY ENGINE CHANGE PERFORMED. AIRCRAFT RETURNED TO SERVICE. ENGINE SHOP FOUND SECONDARY AND PRIMARY ENGINE FUEL NOZZLES WORKING AT SAME TIME, O/H FUEL NOZZLES.
